# SDR SWAA2014031125960

- Difficulty date: February 10, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 56,112 hours, 44,823 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME INNER CHORD CRACKED AT BS 616, FWD SIDE AT 1ST FASTENER ABOVE LT CREASE BEAM WEB.  REPAIRED CHORD IAW ER & EA.
